Drug Seeker Fills Entire Emesis Bucket with Noise Before Receiving Dilaudid

95.0K Shares

DAYTONA BEACH, FL – Deborah Samson, a 47-year-old non-diabetic drug seeker with a terrible but mysterious case of opioid-induced abdominal pain, was forced last week to languish for approximately 25 minutes before receiving the parenteral narcotic she so desperately demanded due to the callous inattention of local emergency department staff.

During that time, Deborah consistently emitted sounds which were mistaken for those of a yak being run over by a train.  The horrid, violent wrenching quickly filled the pink emesis bucket with an amount of noise never before produced by a human.  She then spat out 0.5 mL of clear saliva and asked for another bucket, and the entire process began again.


dilaudid gastroparesis
“HHAaaaaaYAAAAKKKKKKKKKKK…pheeewtoo”

“I have a horrible disease!!” she managed to scream between bouts of vile and guttural moaning.  “My stomach empties entirely too slowly – you can look it – yaaaaakkkk – up because it is on record here.”

The test to which Deborah referred to, is a nuclear medicine gastric emptying study, which determines how quickly a meal exists the stomach and enters the upper intestine.  Despite the fact that she had three different bowel-slowing narcotics in her system, her doctors were puzzled as to why her stomach emptied at a mere fraction of the rate of a normal person’s.

When seen in diabetics, gastroparesis leads to frequent bloating, early satiety, and vomiting.  When seen in non-diabetic, opioid-induced gastroparesis drug seekers, it leads to an incredible amount of abdominal pain and vomitus consisting of 99% noise.  The sound of a non-diabetic drug seeking gastroparesis patient vomiting is said to sometimes measure on the Richter scale.

According to Deborah, the only medication which will stop the flow of noise emanating from her innards is Dilaudid.  Unfortunately, it also slows her intestinal transit time even more, so the cycle repeats itself.

When it was recommended by Dr. Herb Eaversmells, a local gastroenterologist, that she try to wean herself off of narcotics since they were only exacerbating her problem, she replied, “I’m never seeing you again.  I can’t live without my Percocets, fentanyl patches, and IV Dilaudid.  Get out of my room now, you quack.  You are starting to upset my gastroparesis.  Tell the nurse to bring me a large bucket and some more Dilaudid.”

SHARE